RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 97–106 (Mi fpm795)  

This article is cited in 3 scientific papers (total in 3 papers)

Free Malcev superalgebra on one odd generator and related superalgebras

N. M. Zhukavetsa, I. P. Shestakovbc

a Czech Technical University
b Universidade de São Paulo, Instituto de Matemática e Estatística
c Universidade de São Paulo

Abstract: A base of the universal multiplicative envelope of the free Malcev superalgebra $\mathcal M$ on one odd generator is constructed. Some corollaries for skew-symmetric functions and central elements in free Malcev and free alternative algebras are obtained. Moreover, a base of the Poisson–Malcev superalgebra of $\mathcal M$ is constructed. As a corollary, a set of elements that spans the free alternative superalgebra on one odd generator is obtained.

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 243–249

Bibliographic databases:

UDC: 512.554+512.554.5+512.554.38

Citation: N. M. Zhukavets, I. P. Shestakov, “Free Malcev superalgebra on one odd generator and related superalgebras”, Fundam. Prikl. Mat., 10:4 (2004), 97–106; J. Math. Sci., 140:2 (2007), 243–249

Citation in format AMSBIB
\Bibitem{ZhuShe04}
\by N.~M.~Zhukavets, I.~P.~Shestakov
\paper Free Malcev superalgebra on one odd generator and related superalgebras
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 97--106
\mathnet{http://mi.mathnet.ru/fpm795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142511}
\zmath{https://zbmath.org/?q=an:1072.17016}
\elib{http://elibrary.ru/item.asp?id=9068327}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 243--249
\crossref{https://doi.org/10.1007/s10958-007-0421-x}
\elib{http://elibrary.ru/item.asp?id=13558579}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845867680}


Linking options:
  • http://mi.mathnet.ru/eng/fpm795
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shestakov I., Zhukavets N., “The free alternative superalgebra on one odd generator”, Internat. J. Algebra Comput., 17:5-6 (2007), 1215–1247  crossref  mathscinet  zmath  isi  elib
    2. Shestakov I., Zhukavets N., “Skew-symmetric identities of octonions”, J. Pure Appl. Algebra, 213:4 (2009), 479–492  crossref  mathscinet  zmath  isi  elib
    3. Arenas M., Shestakov I., “On Speciality of Binary-Lie Algebras”, J Algebra Appl, 10:2 (2011), 257–268  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:354
    Full text:80
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019